# SDR SWAA2013020412249

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 22,491 hours, 14,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 25047123
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 28 EMERGENCY ASILE LIGHT COVERS MISSING (2 LIGHTS).  REMOVED AND REPLACED ROW 28 STANDBY LIGHT HOUSINGS PER AMM.
